Go directly to main content
Show navigation
Hide navigation
Studies
Show navigation
BSc Mathematical Foundations of Data Science
Research
Hide navigation
Third Mission
Show navigation
Events/News
Show navigation
About us
Show navigation
Intern
Show navigation
FAQs
Service E-Mail Adressen
Who-to
Quick links ...
Hide navigation
Upcoming events
Info for Visitors
External link
Library
External link
Staff
StudiesServicesCenter
External link
ProjektSERVICE
External link
IT- Helpdesk
External link
Media
External link
Most searched-for services ...
Hide navigation
Studying at the University of Vienna
External link
u:find Course / Staff search
External link
Webmail
External link
Intranet for employees
External link
u:space
External link
Library
External link
Moodle (e-learning)
External link
u:rise - Professional & Career Development
External link
Faculties & centres
External link
Contact & services from A to Z
External link
en
Language selection
Deutsch
Show search form
Hide search form
Quick links
Websites
Staff search
Search
Studies
Research
Third Mission
Events/News
About us
Intern
Faculty of Mathematics
en
Language selection
Deutsch
Search
Websites
Staff search
Start search
Quick links
Quick links ...
Upcoming events
Info for Visitors
External link
Library
External link
Staff
StudiesServicesCenter
External link
ProjektSERVICE
External link
IT- Helpdesk
External link
Media
External link
Most searched-for services ...
Studying at the University of Vienna
External link
u:find Course / Staff search
External link
Webmail
External link
Intranet for employees
External link
u:space
External link
Library
External link
Moodle (e-learning)
External link
u:rise - Professional & Career Development
External link
Faculties & centres
External link
Contact & services from A to Z
External link
Faculty of Mathematics
Studies
Research
Third Mission
Events/News
About us
Intern
You are here:
University of Vienna
Faculty of Mathematics
Research
Ranking und Statistiken
Publikationen
Publications of the Faculty of Mathematics
Filter results:
Filter
Showing entries 2251 - 2300 out of 5227
First Page
Previous Page
Page
43
Page
44
Page
45
Page
46
Page
47
Page
48
Page
49
Next Page
Last Page
2018
Hauser, Herwig
; Alonso, Mariemi. E. ; Castro-Jiménez, Francisco J. /
Echelons of power series and Gabrielov's counterexample to nested linear Artin approximation
. In:
Bulletin of the London Mathematical Society
. 2018 ; Vol. 50, No. 4. pp. 649-662.
Hörmann, Günther
. /
Limits of regularizations for generalized function solutions to the Schrödinger equation with "square root of delta" initial value
. In:
Journal of Fourier Analysis and Applications
. 2018 ; Vol. 24. pp. 1160–1179.
Cap, Andreas
; Salac, Tomas. /
Parabolic conformally symplectic structures II: parabolic contactification
. In:
Annali di Matematica Pura ed Applicata
. 2018 ; Vol. 197, No. 4. pp. 1175-1199.
Burde, Dietrich
; Ender, Christof ; Moens, Wolfgang. /
Post-Lie algebra structures for nilpotent Lie algebras
. In:
INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION
. 2018 ; Vol. 28, No. 5. pp. 915-933.
Ngoc Son, Duong ; Li, Song-Ying. /
The Webster scalar curvature and sharp upper and lower bounds for the first positive eigenvalue of the Kohn-Laplacian on real hypersurfaces
. In:
Acta Mathematica Sinica, English Series
. 2018 ; Vol. 34, No. 8. pp. 1248–1258.
Schlosser, Michael
; Yoo, Meesue. /
Weight-dependent commutation relations and combinatorial identities
. In:
Discrete Mathematics
. 2018 ; Vol. 341, No. 8. pp. 2308-2325.
Koornwinder, Tom ; Kostenko, Aleksey
; Teschl, Gerald
. /
Jacobi polynomials, Bernstein-type inequalities and dispersion estimates for the discrete Laguerre operator
. In:
Advances in Mathematics
. 2018 ; Vol. 333. pp. 796-821.
Heitzinger, Clemens ; Leumüller, Michael ; Pammer, Gudmund et al. /
Existence, Uniqueness, and a Comparison of Nonintrusive Methods for the Stochastic Nonlinear Poisson--Boltzmann Equation.
In:
SIAM / ASA Journal on Uncertainty Quantification
. 2018 ; Vol. 6, No. 3. pp. 1019-1042.
Götz, Stefan
; Süss-Stepancik, Evelyn. /
Vom Testen zum (kompetenten) Lernen im Mathematikunterricht
. In:
R & E Source: open online journal for research and education
. 2018 ; No. S11.
Boţ, Radu Ioan
; Grad, Sorin-Mihai. /
Inertial forward–backward methods for solving vector optimization problems
. In:
Optimization: a journal of mathematical programming and operations research
. 2018 ; Vol. 67, No. 7. pp. 959-974.
Mascotto, Lorenzo. /
Ill‐conditioning in the virtual element method: Stabilizations and bases
. In:
Numerical Methods for Partial Differential Equations
. 2018 ; Vol. 34, No. 4. pp. 1258-1281.
Luong, Hung
; Mauser, Norbert J.
; Saut, Jean Claude. /
On the Cauchy problem for the Zakharov-Rubenchik/Benney-Roskes system
. In:
Communications on Pure and Applied Analysis
. 2018 ; Vol. 17, No. 4. pp. 1573-1594.
Patel, Swati ; Schreiber, Sebastian J. /
Robust permanence for ecological equations with internal and external feedbacks
. In:
Journal of Mathematical Biology
. 2018 ; Vol. 77, No. 1. pp. 79-105.
Borovcnik, Manfred
; Götz, Stefan
; Maaß, Jürgen. /
Ein literarischer Zugang zu Zufall und Wahrscheinlichkeit
. In:
Stochastik in der Schule
. 2018 ; Vol. 38, No. 2. pp. 2-17.
Wiatowski, Thomas
; Grohs, Philipp
; Bölcskei, Helmut. /
Energy Propagation in Deep Convolutional Neural Networks
. In:
IEEE TRANSACTIONS ON INFORMATION THEORY
. 2018 ; Vol. 64, No. 7. pp. 4819-4842.
Velázquez, Juan ; Winter, Raphael Elias. /
From a Non-Markovian System to the Landau Equation
. In:
Communications in Mathematical Physics
. 2018 ; Vol. 361, No. 1. pp. 239-287.
Gilmore, Tomack. /
Interactions between interleaving holes in a sea of unit rhombi
. In:
Advances in Applied Mathematics
. 2018 ; Vol. 98. pp. 155-183.
Neretin, Yurii. /
Operational Calculus for the Fourier Transform on the Group GL(2,ℝ) and the Problem about the Action of an Overalgebra in the Plancherel Decomposition
. In:
Functional Analysis and Its Applications
. 2018 ; Vol. 52, No. 3. pp. 194–202.
Griebel, Johanna ; Utz, Margarete
; Hermisson, Joachim
et al. /
The establishment of hybrids of the Daphnia longispina complex explained by a mathematical model incorporating different overwintering life history strategies
. In:
PLoS ONE
. 2018 ; Vol. 13, No. 7.
Donninger, Roland
. /
Construction of a spectrally stable self-similar blowup solution to the supercritical corotational harmonic map heat flow.
In:
Nonlinearity
. 2018 ; Vol. 31, No. 8. pp. 3543 - 3566.
Brenner, Susanne C. ; Gedicke, Joscha ; Sung, Li Yeng. /
C
0
interior penalty methods for an elliptic distributed optimal control problem on nonconvex polygonal domains with pointwise state constraints
. In:
SIAM Journal on Numerical Analysis
. 2018 ; Vol. 56, No. 3. pp. 1758-1785.
Hittmeir, Sabine ; Philipp, Anne ; Seibert, Petra. /
A conservative reconstruction scheme for the interpolation of extensive quantities in the Lagrangian particle dispersion model FLEXPART
. In:
Geoscientific Model Development
. 2018 ; Vol. 11, No. 6. pp. 2503-2523.
Humenberger, Johann
. /
Dividing an Apple Into Equal Parts - An Easy Job?
. In:
The Montana Mathematics Enthusiast
. 2018 ; Vol. 15, No. 3. pp. 413-422.
Kholmatov, Shokhrukh ; Muminov, Zahriddin. /
Existence of bound states of N-body problem in an optical lattice
. In:
Journal of Physics A: Mathematical and Theoretical
. 2018 ; Vol. 51, No. 26.
Friedrich, Manuel
; Stefanelli, Ulisse
. /
Graphene ground states
. In:
Zeitschrift fur Angewandte Mathematik und Physik
. 2018 ; Vol. 69, No. 3.
NIKA collaboration. /
Substructure and merger detection in resolved NIKA Sunyaev-Zel'dovich images of distant clusters
. In:
Astronomy & Astrophysics
. 2018 ; Vol. 614.
Paranjape, Aseem
; Hahn, Oliver
; Sheth, Ravi K. /
The dependence of galaxy clustering on tidal environment in the Sloan Digital Sky Survey
. In:
Monthly Notices of the Royal Astronomical Society
. 2018 ; Vol. 476, No. 4. pp. 5442-5452.
Bot, Radu Ioan
; Csetnek, Ernoe Robert
. /
Approaching Nonsmooth Nonconvex Optimization Problems Through First Order Dynamical Systems with Hidden Acceleration and Hessian Driven Damping Terms
. In:
Set-Valued and Variational Analysis
. 2018 ; Vol. 26, No. 2. pp. 227-245.
Achleitner, Franz ; Ueda, Yoshihiro. /
Asymptotic stability of traveling wave solutions for nonlocal viscous conservation laws with explicit decay rates
. In:
Journal of Evolution Equations
. 2018 ; Vol. 18, No. 2. pp. 923-946.
Willse, Travis John. /
Cartan’s incomplete classification and an explicit ambient metric of holonomy G2*
. In:
European Journal of Mathematics
. 2018 ; Vol. 4, No. 2. pp. 622–638.
Hauser, Herwig
; Alonso, Mariemi E. ; Castro-Jiménez, Francisco J. /
Encoding algebraic power series
. In:
Foundations of Computational Mathematics
. 2018 ; Vol. 18, No. 3. pp. 789–833.
Polechova, Jitka
. /
Is the sky the limit? On the expansion threshold of a species' range
. In:
PLoS Biology
. 2018 ; Vol. 16, No. 6.
Manhart, A
; Windner, S ; Baylies, M et al. /
Mechanical positioning of multiple nuclei in muscle cells.
In:
PLoS Computational Biology
. 2018 ; Vol. 14, No. 6.
Ballard, Matthew ; Deliu, Dragos ; Favero, David et al. /
On the derived categories of degree d hypersurface fibrations
. In:
Mathematische Annalen
. 2018 ; Vol. 371, No. 1-2. pp. 337-370.
Martin, Calin Iulian. /
On the time evolution of the velocity in equatorial ocean waves approaching breaking
. In:
Journal of Evolution Equations
. 2018 ; Vol. 18, No. 2. pp. 615-626.
Katzarkov, Ludmil ; Liu, Yijia . /
Sheaves of categories and categorical Donaldson theory
. In:
Morfismos
. 2018 ; Vol. 22, No. 2. pp. 121-173.
Graf, Melanie ; Grant, James
; Kunzinger, Michael
et al. /
The Hawking-Penrose singularity theorem for $C^{1,1}$-Lorentzian metrics
. In:
Communications in Mathematical Physics
. 2018 ; Vol. 360, No. 3. pp. 1009-1042.
Humenberger, Johann
. /
Das "Benford-Gesetz" - warum ist die Eins als führende Ziffer von Zahlen bevorzugt?
. 25 Jahre ISTRON-Gruppe - eine Best-of-Auswahl aus der ISTRON-Schriftenreihe. editor / Hans-Stefan Siller ; Gilbert Greefrath ; Werner Blum. Wiesbaden : Springer, 2018. pp. 161-176 (Neue Materialien für einen realitätsbezogenen Mathematikunterricht, Vol. 4).
Mattes, Josef. /
Selbstbestimmung in Bewegung: Achtsamkeit und integriertes Selbst
. 3. Konferenz der DGPPF (Deutsche Gesellschaft für Positive Psychologie Forschung), Bochum, Germany.
Mascotto, Lorenzo ; Dassi, Franco. /
Exploring high-order three dimensional virtual elements: Bases and stabilizations
. In:
Computers and Mathematics with Applications
. 2018 ; Vol. 75, No. 9. pp. 3379-3401.
Paranjape, Aseem
; Hahn, Oliver
; Sheth, Ravi K. /
Halo assembly bias and the tidal anisotropy of the local halo environment
. In:
Monthly Notices of the Royal Astronomical Society
. 2018 ; Vol. 476, No. 3. pp. 3631-3647.
Lode, Axel U.J. ; Diorico, Fritz S. ; Wu, Rugway et al. /
Many-body physics in two-component Bose-Einstein condensates in a cavity : Fragmented superradiance and polarization
. In:
New Journal of Physics
. 2018 ; Vol. 20.
Cap, Andreas
; Salac, Tomas. /
Parabolic conformally symplectic structures I; definition and distinguished connections
. In:
Forum Mathematicum
. 2018 ; Vol. 30, No. 3. pp. 733–751.
Grobner, Harald
; Sebastain, Ronnie. /
Period relations for cusp forms of GSp(4)
. In:
Forum Mathematicum
. 2018 ; Vol. 30, No. 3. pp. 581-598.
Blanckaert, Alexandre
; Hermisson, Joachim
. /
The limits to parapatric speciation II : Strengthening a preexisting genetic barrier to gene flow in parapatry
. In:
Genetics
. 2018 ; Vol. 209, No. 1. pp. 241-254.
de Gosson, Maurice ; Nicola, Fabio. /
Born-Jordan pseudodifferential operators and the Dirac correspondence : Beyond the Groenewold-van Hove theorem
. In:
Bulletin des Sciences Mathematiques
. 2018 ; Vol. 144. pp. 64-81.
Neretin, Yurii ; Funar, Louis. /
Diffeomorphism groups of tame Cantor sets and Thompson-like groups
. In:
Compositio Mathematica
. 2018 ; Vol. 154, No. 5. pp. 1066 - 1110.
de Gosson, Maurice ; Nicacio, Fernando. /
Relative Phase Shifts for Metaplectic Isotopies Acting on Mixed Gaussian States
. In:
Journal of Mathematical Physics
. 2018 ; Vol. 59, No. 5.
Lin, Zhicong. /
Restricted inversion sequences and enhanced 3-noncrossing partitions
. In:
European Journal of Combinatorics
. 2018 ; Vol. 70. pp. 202-211.
Raith, Peter
; Málek, Michal. /
Stability of the distribution function for piecewise monotonic maps on the interval
. In:
Discrete and Continuous Dynamical Systems - Series A
. 2018 ; Vol. 38, No. 5. pp. 2527-2539.
Showing entries 2251 - 2300 out of 5227
First Page
Previous Page
Page
43
Page
44
Page
45
Page
46
Page
47
Page
48
Page
49
Next Page
Last Page
Research